# SDR A6WA201643950

- Difficulty date: May 28, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 29,412 hours, 28,444 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Abnormal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WHEN THEY APPROACHED THE ACFT IT WAS CONNECTED TO GROUND POWER.  CREW REPORTED THAT POWER WAS CYCLING ON & OFF UN-COMMANDED & THAT THEY COULD SMELL A BURNED ELECTRICAL ODOR.
